# SDR DALA2023071105606

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 22,788 hours, 2,142 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 DUE CRDC B01 INOP, CBN DOOR 2L LOCK MONITORING CONSIDERED INOP. CORRECTIVE ACTION: CRDC B01 REPLACED, CK'S GOOD. (4855105)
